# SDR UALA2013011400241

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,732 hours, 21,147 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN LAP AND SKIN IN DENTED JUST BELOW AND FWD OF LAST PASSENGER WINDOW AND FWD OF DOOR 4RT.  ACCOMPLISHED HFEC AREA IS CRACK FREE AND WITHIN SRM 53-00-01 FIG 101 DETAIL 3 LIMITS.  INTERIM REPAIR INSTALLED FOR REPAIR OF THIS DAMAGE PER ECRA 5330-04404.
